MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V. CADD CASSETTE RESERVOIRS - NON FLOW STOP; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 21-7002-24
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/16/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3: investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that the patient arrived with a leaking pump.They noticed it around 10 am and the bag had fluid in it.It was dry but the white residue was present on the pump and bag.They think that the leaking occurred somewhere between 9pm - 10am and they believe it was from the cassette tubing to tubing set connector.Spiros were added on the device between the port and the administration/extension set.No patient harm or no patient injury was reported.The event occurred while in use with patient at patient's home.The operator of the device was a health professional.Associated tubing and pump complaints documented on (b)(6).
 
Additional Manufacturer Narrative
One device was returned for analysis.Functional and visual tests were done, but the reported issue could not be duplicated.The cause of the issue could not be identified.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
CADD CASSETTE RESERVOIRS - NON FLOW STOP
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V.
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23490963
Report Number3012307300-2025-12203
Device Sequence Number12918049
Product Code FPA
UDI-Device Identifier10610586022128
UDI-Public(01)10610586022128(17)300601(10)6116306
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K843772
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number21-7002-24
Device Lot Number6116306
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/17/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date11/06/2025
Supplement Report FDA Received Date12/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown